# SDR SWIA2020012047817

- Difficulty date: January 9, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N259SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000656
- Aircraft time: 7,042 hours, 5,332 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Silencer
- Part number: 4953193
- Part serial: 433
- Condition: Cracked
- Location: Apu Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AIR INLET SILENCER ASSEMBLY HAS A CRACKED SPLITER AS MARKED.       (C-CHECK)   RO:1/14/2020REMOVED AND REPLACED APU SILENCER ON RACK REF CAMP # 20195382 REF E175 AMM.
